Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2015, 2:28 PM CDT for Beauregard Parish, Vernon Parish, Louisiana; Jasper County, Newton County, Tyler County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2015, 2:28 PM CDT (19:28 UTC)
- Expired
- Apr 27, 2015, 3:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Vernon Parish, LA, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 85 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 2:30 PM CDT | HAIL 1.25 | 7 Nw Kirbyville, TX | PUBLIC MEASURED ONE AND A QUARTER INCH HAIL. |
| Apr 27, 2:35 PM CDT | HAIL 1.5 | 1 Se Magnolia Springs, TX | PUBLIC POSTED PHOTO OF MEASURED ONE AND A HALF INCH HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 23.1
The text
As transmitted, in the capitals the NWS used until 2016.
184 WUUS54 KLCH 271928 SVRLCH LAC011-115-TXC241-351-457-272015- /O.NEW.KLCH.SV.W.0036.150427T1928Z-150427T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 228 PM CDT MON APR 27 2015 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA... SOUTHWESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA... SOUTHEASTERN TYLER COUNTY IN SOUTHEASTERN TEXAS... EAST CENTRAL JASPER COUNTY IN SOUTHEASTERN TEXAS... CENTRAL NEWTON COUNTY IN SOUTHEASTERN TEXAS... * UNTIL 315 PM CDT * AT 227 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER MT. UNION...OR 7 MILES WEST OF KIRBYVILLE...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... NEWTON...KIRBYVILLE...BURKEVILLE...ROGANVILLE...JAMESTOWN...MT. UNION...MAGNOLIA SPRINGS...STRINGTOWN...HOLLY SPRINGS...WIERGATE AND BLEAKWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL WITH ONE INCH SIZE HAIL NEAR FRED. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3083 9351 3057 9400 3071 9415 3106 9366 TIME...MOT...LOC 1927Z 233DEG 33KT 3068 9403 $$ RUA
2 follow-up statements
781
WWUS54 KLCH 271942
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
242 PM CDT MON APR 27 2015
TXC457-271950-
/O.CAN.KLCH.SV.W.0036.000000T0000Z-150427T2015Z/
TYLER TX-
242 PM CDT MON APR 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TYLER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3061 9392 3077 9404 3106 9366 3083 9351
TIME...MOT...LOC 1940Z 233DEG 33KT 3075 9392
$$
LAC011-115-TXC241-351-272015-
/O.CON.KLCH.SV.W.0036.000000T0000Z-150427T2015Z/
BEAUREGARD LA-VERNON LA-JASPER TX-NEWTON TX-
242 PM CDT MON APR 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN BEAUREGARD AND SOUTHWESTERN VERNON PARISHES...EAST
CENTRAL JASPER AND CENTRAL NEWTON COUNTIES...
AT 240 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR
ROGANVILLE...OR NEAR KIRBYVILLE...MOVING NORTHEAST AT 40 MPH.
IN ADDITION...AT 230 PM HALF DOLLAR SIZE HAIL WAS REPORTED 7 MILES
NORTHWEST OF KIRBYVILLE OR NEAR MOUNT UNION.
LOCATIONS IMPACTED INCLUDE...
NEWTON...KIRBYVILLE...BURKEVILLE...ROGANVILLE...JAMESTOWN...
STRINGTOWN...WIERGATE AND BLEAKWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3061 9392 3077 9404 3106 9366 3083 9351
TIME...MOT...LOC 1940Z 233DEG 33KT 3075 9392
$$
RUA912
WWUS54 KLCH 272004
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
304 PM CDT MON APR 27 2015
TXC241-272013-
/O.CAN.KLCH.SV.W.0036.000000T0000Z-150427T2015Z/
JASPER TX-
304 PM CDT MON APR 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JASPER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3073 9370 3088 9386 3106 9366 3083 9351
TIME...MOT...LOC 2003Z 233DEG 33KT 3088 9372
$$
LAC011-115-TXC351-272015-
/O.CON.KLCH.SV.W.0036.000000T0000Z-150427T2015Z/
BEAUREGARD LA-VERNON LA-NEWTON TX-
304 PM CDT MON APR 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN BEAUREGARD...SOUTHWESTERN VERNON PARISHES IN WEST
CENTRAL LOUISIANA AND NORTHERN NEWTON COUNTIES...
AT 303 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED OVER
NEWTON...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWTON...BURKEVILLE...STRINGTOWN AND WIERGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3073 9370 3088 9386 3106 9366 3083 9351
TIME...MOT...LOC 2003Z 233DEG 33KT 3088 9372
$$
RUAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:32 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 27, 12:32 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1232 PM CDT MON APR 27 2015
.DISCUSSION...
FOR THE 27/18Z TAF ISSUANCE.
&&
.AVIATION...
AIRMASS IS BEGINNING TO RECOVER ALREADY BEHIND SEVERE MCS...AND
SCATTERED SHOWERS AND THUNDERSTORMS ARE RE-DEVELOPING AND SHOULD
CONTINUE TO BE SCATTERED IN NATURE FOR THE REMAINDER OF THE
AFTERNOON. AWAY FROM CONVECTION...CONDITIONS WILL BE VFR. UPPER
LEVEL LOW OVER NORTH TEXAS WILL KICK OUT TO THE EAST LATER TONIGHT
AND EARLY TUESDAY. A DISTURBANCE EJECTING OUT FROM THE LOW WILL
MOVE ACROSS THE FORECAST AREA LATE THIS EVENING AND EARLY
OVERNIGHT...WITH LIKELY A COMPLEX OF SHOWERS AND THUNDERSTORMS.
WILL TRY TO TIME THIS ACTIVITY WITH TEMPO GROUPS STARTING AT KBPT FROM
ROUGHLY 28/03Z THROUGH AROUND 28/09Z AT KLFT/KARA.
RUA
&&
PREV DISCUSSION... /ISSUED 449 AM CDT MON APR 27 2015/
DISCUSSION...
QUASI-LINEAR BAND OF THUNDERSTORMS CURRENTLY SWEEPING EASTWARD
THROUGH EASTERN TEXAS EARLY THIS MORNING. ISOLATED SHOWER ACTIVITY
HAS ALSO RECENTLY BEGUN TO SPROUT DOWNSTREAM OF THIS QLCS WITHIN
REGION OF BROAD WAA/ISENTROPIC ASCENT.
QLCS IS PROGGED TO CONTINUE EASTWARD...WITH TSTMS POSING A RISK OF
ALL MODES OF SEVERE WEATHER...ALONG WITH INTENSE RAINFALL RATES
GIVEN MODEL FCST PWATS OF 2+ INCHES. WITH THE ENTIRE FCST AREA
LOOKING TO BE INVOLVED IN AT LEAST THIS INITIAL ROUND OF
TSTMS...EXPANDED THE INHERITED FFA ACCORDINGLY. PENDING THE
EVOLUTION OF THIS INITIAL ROUND OF CONVECTION...A SECOND ROUND
APPEARS LIKELY TO DEVELOP LATER THIS AFTERNOON OR EVENING. OPTED
TO HOLD OF EXTENDING THE WATCH IN TIME AND ALLOW THE DAY CREW TO
FURTHER EVALUATE.
UPPER LOW CURRENTLY NEAR THE TX PANHANDLE EXPECTED TO CONTINUE
SLOWLY EASTWARD...ACCELERATING TWD THE MID MS RIVER VALLEY ON
TUE AS A COOL FRONT PUSHES THROUGH THE AREA. WRAP AROUND MSTR
WILL KEEP A SMALL CHANCE OF SHOWERS IN THE FCST...BUT ALL RAINS
ARE EXPECTED TO END BY WED AS MUCH DRIER AIR SPILLS INTO THE
REGION.
DRY AND MILD WEATHER IS EXPECTED WED AND THU...WITH A GRADUAL WARM
UP FOR THE END OF THE WEEK AND INTO THE WEEKEND AS WEAK RIDGING
BUILDS IN FROM THE WEST.
13
MARINE...
MODERATE EASTERLY FLOW IS EXPECTED TO PERSIST TODAY AS HIGH
PRESSURE REMAINS EAST OF THE REGION. THE CHANCE FOR SHOWERS OR
THUNDERSTORMS WILL INCREASE TODAY AS A STRONG DISTURBANCE ALOFT
MOVES ACROSS THE SOUTHERN PLAINS...AND SOME OF THE STORMS
ASSOCIATED WITH THIS DISTURBANCE COULD PRODUCE GUSTY WINDS AND
DANGEROUS CLOUD TO WATER LIGHTNING. A SURFACE LOW WILL DEVELOP
OVER TEXAS AND MOVE ACROSS THE REGION TONIGHT...DRAGGING A COLD
FRONT THROUGH THE COASTAL WATERS. THIS WILL BRING AN END TO RAIN
CHANCES...AND RESULT IN A MODERATE TO STRONG NORTHERLY FLOW
TUESDAY AND WEDNESDAY.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 74 60 66 50 / 80 80 30 10
LCH 79 66 73 52 / 80 70 20 10
LFT 79 67 74 53 / 80 80 30 10
BPT 80 65 73 52 / 80 60 20 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ027>033-
041>045-052>055-073-074.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ180-201-215-
216-259>262.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 6 PM CDT THIS EVENING FOR
GMZ450-452-455-470-472-475.
&&
AVIATION...07Hazardous weather outlook, Apr 27, 6:02 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 602 AM CDT MON APR 27 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 281115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 602 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ON ITS PRESENT SPEED...THE LEADING EDGE OF THIS LINE WILL REACH THE SABINE RIVER AROUND 630 AM...THE LAKE CHARLES AREA BY 700 AM...ALEXANDRIA BY 730 AM...AND THE LAFAYETTE AREA BY 8 AM. IN ADDITION TO THE RISK OF SEVERE WEATHER...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR THE ENTIRE AREA. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER AND A CONTINUED RISK OF LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED TODAY. GMZ430-432-435-450-452-455-470-472-475-281115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 602 AM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO CONTINUE PROGRESSING EASTWARD THROUGH THE REGION THIS MORNING. DAMAGING WINDS...LARGE HAIL...AND WATERSPOUTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING...POSING ANOTHER RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK NORTH WINDS ARE EXPECTED IN THE WAKE OF A LOW PRESSURE SYSTEM EXPECTED TO TRACK EASTWARD ACROSS THE AREA TONIGHT. .SPOTTER INFORMATION STATEMENT... MARINERS ARE URGED TO BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND BE PREPARED TO SEEK SAFE HARBOR IN THE EVENT A SPECIAL MARINE WARNING IS ISSUED. 13
In the hours before
Local storm report, Apr 27, 1:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
132 PM CDT MON APR 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM NON-TSTM WND GST 2 SE WOODVILLE 30.75N 94.40W
04/27/2015 M59 MPH TYLER TX MESONET
MESONET STATION 2 SE WOODVILLE /WVLT2/
0835 AM TSTM WND GST 3 E ABBEVILLE 29.98N 92.08W
04/27/2015 M54 MPH VERMILION LA AWOS
AWOS STATION 3 E ABBEVILLE /IYA/
0859 AM NON-TSTM WND GST 2 SSE FORT POLK 31.02N 93.19W
04/27/2015 M51 MPH VERNON LA MESONET
MESONET STATION VERNON - FTS /LEVL1/
0808 AM TSTM WND GST 2 ENE LAWTELL 30.53N 92.15W
04/27/2015 M49 MPH ST. LANDRY LA MESONET
MESONET STATION 2 ENE LAWTELL /D3734/
0755 AM TSTM WND GST 2 NNW JENNINGS 30.24N 92.67W
04/27/2015 M49 MPH JEFFERSON DAVIS LA AWOS
AWOS STATION JENNINGS AP /3R7/
0815 AM TSTM WND GST 3 NNW OPELOUSAS 30.56N 92.10W
04/27/2015 M52 MPH ST. LANDRY LA AWOS
AWOS STATION ST. LANDRY PARISH AIRPORT -
AHART FIELD /OPL/
0834 AM NON-TSTM WND GST 1 E FORT POLK 31.04N 93.19W
04/27/2015 M54 MPH VERNON LA ASOS
ASOS STATION FORT POLK /POE/
0827 AM TSTM WND GST 3 ESE LAFAYETTE 30.20N 91.99W
04/27/2015 M55 MPH LAFAYETTE LA ASOS
ASOS STATION LAFAYETTE REGIONAL AIRPORT
/LFT/
&&
NWS LAKE CHARLES LA
IRIS SYSTEMSpecial weather statement, Apr 27, 1:56 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 156 PM CDT MON APR 27 2015 LAZ027-030-TXZ180-201-259>262-272000- BEAUREGARD LA-VERNON LA-SOUTHERN NEWTON TX-SOUTHERN JASPER TX- NORTHERN JASPER TX-NORTHERN NEWTON TX-HARDIN TX-TYLER TX- 156 PM CDT MON APR 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAUREGARD AND SOUTHWESTERN VERNON PARISHES...NORTHEASTERN HARDIN...SOUTHEASTERN TYLER...SOUTHEASTERN JASPER AND CENTRAL NEWTON COUNTIES UNTIL 300 PM CDT... AT 156 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUNA...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KIRBYVILLE...MERRYVILLE...FIELDS...CALL...BON WEIR...SINGER...BUNA... BIVENS...OLD SALEM...TROUT CREEK...JUNCTION...WRIGHTS SETTLEMENT... BANCROFT AND BLEAKWOOD. LAT...LON 3098 9344 3063 9324 3037 9400 3057 9415 TIME...MOT...LOC 1856Z 242DEG 38KT 3049 9398 RUA
Special weather statement, Apr 27, 2:00 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
200 PM CDT MON APR 27 2015
LAZ029-032-033-043-272000-
ST. LANDRY LA-ACADIA LA-EVANGELINE LA-AVOYELLES LA-
200 PM CDT MON APR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...SOUTHEASTERN
EVANGELINE...SOUTHEASTERN AVOYELLES AND NORTHEASTERN ACADIA PARISHES
UNTIL 300 PM CDT...
AT 159 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PRAIRIE RONDE...OR NEAR OPELOUSAS...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OPELOUSAS...VILLE PLATTE...SIMMESPORT...MELVILLE...PALMETTO...
MORROW...BAYOU CURRENT...PORT BARRE...WASHINGTON...CHATAIGNIER...
SWORDS...PRAIRIE RONDE...GOUDEAU...GRAND PRAIRIE...BIG CANE...
LAWTELL...LEBEAU...WHITEVILLE AND DUPONT.
LAT...LON 3099 9178 3098 9180 3086 9180 3086 9182
3084 9180 3081 9181 3079 9177 3074 9176
3071 9173 3067 9173 3066 9175 3063 9174
3062 9175 3057 9176 3044 9222 3068 9240
3106 9183
TIME...MOT...LOC 1859Z 253DEG 36KT 3056 9219
RUALocal storm report, Apr 27, 2:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
204 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM TSTM WND DMG 1 SSE BUNA 30.43N 93.96W
04/27/2015 JASPER TX PUBLIC
PUBLIC POSTED PHOTOS OF TREES DOWN AND LARGE BRANCHES
WHICH DAMAGED A CAR
&&
TWHLocal storm report, Apr 27, 2:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
209 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG BEAUMONT 30.09N 94.14W
04/27/2015 JEFFERSON TX BROADCAST MEDIA
MEDIA POSTED PHOTO OF TREE UPROOTED IN BEAUMONT
&&
TWHLocal storm report, Apr 27, 2:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
228 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL FRED 30.58N 94.18W
04/27/2015 E1.00 INCH TYLER TX PUBLIC
&&
JBRAZZELThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:15 AM CDT | Tornado Warning | LCH | Beauregard | 15 min |
| Apr 27, 6:21 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Vernon | 39 min |
| Apr 27, 6:40 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 50 min |
| Apr 27, 6:41 AM CDT | Special Marine Warning | LCH | 94 min | |
| Apr 27, 6:58 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon | 47 min |
| Apr 27, 7:07 AM CDT | Tornado Warning | LCH | Vernon | 23 min |
| Apr 27, 7:20 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more | 40 min |
| Apr 27, 7:25 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| Apr 27, 7:59 AM CDT | Special Weather Statement | LCH | Vermilion | 46 min |
| Apr 27, 8:01 AM CDT | Special Marine Warning | LCH | 59 min | |
| Apr 27, 8:01 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Rapides and 3 more | 44 min |
| Apr 27, 8:40 AM CDT | Special Weather Statement | LCH | Rapides | 65 min |
| Apr 27, 8:51 AM CDT | Special Marine Warning | LCH | 114 min | |
| Apr 27, 8:51 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 54 min |
| Apr 27, 9:43 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 5 days |
| Apr 27, 10:46 AM CDT | Special Marine Warning | LCH | 89 min | |
| Apr 27, 12:12 PM CDT | Special Marine Warning | LCH | 63 min | |
| Apr 27, 12:53 PM CDT | Special Weather Statement | LCH | Saint Landry | 52 min |
| Apr 27, 12:59 PM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| Apr 27, 1:13 PM CDT | Special Weather Statement | LCH | Allen, Evangeline | 47 min |
| Apr 27, 1:56 PM CDT | Special Weather Statement | LCH | Beauregard | 64 min |
| Apr 27, 2:00 PM CDT | Special Weather Statement | LCH | Saint Landry | 60 min |
| Apr 27, 2:05 PM CDT | Small Craft Advisory | LCH | 41 hr | |
| Apr 27, 2:47 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 43 min |
| Apr 27, 2:57 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 48 min |
| Apr 27, 3:17 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 43 min |
| Apr 27, 3:20 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 40 min |
| Apr 27, 3:25 PM CDT | Special Weather Statement | LCH | Rapides | 50 min |
| Apr 27, 3:43 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 47 min |
| Apr 27, 3:54 PM CDT | Special Marine Warning | LCH | 96 min | |
| Apr 27, 3:59 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 31 min |
| Apr 27, 4:23 PM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 27, 4:24 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 36 min |
| Apr 27, 4:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Apr 27, 4:53 PM CDT | Special Weather Statement | LCH | Saint Landry | 37 min |
| Apr 27, 5:26 PM CDT | Special Marine Warning | LCH | 64 min | |
| Apr 27, 5:39 PM CDT | Special Marine Warning | LCH | 96 min | |
| Apr 27, 5:59 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 45 min |
| Apr 27, 6:02 PM CDT | Special Marine Warning | LCH | 28 min | |
| Apr 27, 6:35 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 25 min |
| Apr 27, 6:47 PM CDT | Special Marine Warning | LCH | 43 min | |
| Apr 27, 4:40 AM CDT | Special Weather Statement | LCH | Hardin, Jasper, Tyler | 20 min |
| Apr 27, 4:59 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Tyler | 61 min |
| Apr 27, 5:16 AM CDT | Tornado Warning | LCH | Hardin, Tyler | 17 min |
| Apr 27, 5:53 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Orange, Tyler | 52 min |
| Apr 27, 6:25 AM CDT | Special Weather Statement | LCH | Orange | 50 min |
| Apr 27, 5:00 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.